# SDR DALA2025011300305

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 55,616 hours, 27,726 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Out Of Alignment
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 6820 1L ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S/ INOP. CORRECTIVE ACTION: FOUND FWD PROX SWITCH MISS ALLIGNED ADJ PER B757 AMM 25-66-11 OPS CKS GOOD. (0754541)
